# SDR AALA201708079002

- Difficulty date: August 2, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 102,702 hours, 16,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. RIGHT HAND MID GALLEY FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE. REPLACED RIGHT HAND MID GALLEY FLASHLIGHT PER AMM 25-64-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
